# SDR 9JLA2013041704765

- Difficulty date: April 10, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N307RM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258322
- Aircraft time: 11,063 hours, 6,829 cycles
- System (JASC): 2300 · Communications System
- Part: Rmu
- Part number: 7012100825
- Part serial: 07103930
- Condition: Defective
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IT WAS REPORTED THAT THE NR 2 RADIO MANAGEMENT UNIT SCREEN WAS SOLID RED, TROUBLESHOOTING FOUND THE NR 2 RMU DEFECTIVE.  THE UNIT WAS REPLACED WITH A REPAIRED UNIT.  FT SATISFACTORY.  RMU OFF PN 7012100-825, SN 07103930.
